# SDR 20000501SH027

- Difficulty date: March 29, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: MKP4A
- Condition: Cracked
- Location: Rudder Lever
- Part time: 23,852 hours
- Component: Rudder Pcu Assy, Boeing
- Component part number: 65C370539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER RACE OF THE LEVER ASSY BEARING IS CRACKED FROM SWAGING HUCK COLLAR ONTO BOLT.  (X)
